Generalized perfect parallelograms and their matrix generators

DSpace/Manakin Repository

Generalized perfect parallelograms and their matrix generators

Show simple item record


dc.contributor.author Reiter, Clifford A.
dc.contributor.author Sawyer, J. F.
dc.date.accessioned 2011-01-31T14:03:48Z
dc.date.available 2011-01-31T14:03:48Z
dc.date.issued 2010
dc.identifier.citation Reiter, C. A. and J. F. Sawyer. (2010) "Generalized perfect parallelograms and their matrix generators." JP Journal of Algebra, Number Theory and Applications 16 (1): 1-12 en_US
dc.identifier.uri http://hdl.handle.net/10385/788
dc.description.abstract Perfect parallelograms have edge lengths and diagonal lengths that are all positive integers. These generalize Pythagorean triples which are perfect rectangles. We consider the distribution of perfect parallelograms and show they satisfy a quadratic Diophantine equation. The solutions to that Diophantine equation can be generated by a finite collection of matrices that generalizes the matrix based tree of Pythagorean triples. en_US
dc.publisher JP Journal of Algebra, Number Theory and Applications en_US
dc.subject perfect parallelepiped en_US
dc.subject perfect cuboid en_US
dc.subject Barning tree en_US
dc.subject generalized Pythagorean triangles en_US
dc.title Generalized perfect parallelograms and their matrix generators en_US
dc.type Article en_US

Files in this item

Files Size Format View
Reiter-JPJournalofAlgebra-vol16-2010.pdf 232.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account